# SDR FDEA202208212015

- Difficulty date: August 21, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 90,954 hours, 20,509 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: ADA7557
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MULTIPLE MISSING / CORRODED / DAMAGED INSERTS FLOOR PANEL# 252MF AFTER CLEANING FOUND FLOOR PANEL TO BE CRACKED / DELAMINATED. FABRICATED NEW   FLOOR PANEL REF FEDEX DWG SRZ-25-005
